# SDR USAA920080062

- Difficulty date: December 6, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - CRACKED FLOORBEAM STABILIZER STRAP, BS 328, RBL 31.  REPLACED FLOORBEAM STABILZER STRAP, BS 328, RBL 31 IAW B737 SRM 51-10-02.
